Alert archive / Michigan / Frost Advisories in 2012
Frost Advisory 3, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this frost advisory at Apr 4, 2012, 11:38 AM EDT for 8 counties in Michigan. It took effect at Apr 5, 2012, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2012, 11:38 AM EDT (15:38 UTC)
- In effect from
- Apr 5, 2012, 2:00 AM EDT
- Expired
- Apr 5, 2012, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Eaton County, MI, Ingham County, MI, Jackson County, MI, Kalamazoo County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1565 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -112 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
303 WWUS73 KGRR 041538 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1138 AM EDT WED APR 4 2012 MIZ037>040-043>046-050>052-056>059-042345- /O.NEW.KGRR.FZ.W.0005.120405T0600Z-120405T1300Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS 1138 AM EDT WED APR 4 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. HAZARDOUS WEATHER... * TEMPERATURES FALLING BELOW FREEZING. IMPACTS... * DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ064>067-071>074-042345- /O.NEW.KGRR.FR.Y.0003.120405T0600Z-120405T1300Z/ ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE... LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 1138 AM EDT WED APR 4 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. HAZARDOUS WEATHER... * TEMPERATURES FALLING TO THE LOWER TO MID 30S. IMPACTS... * POTENTIAL DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ OSTUNO
4 follow-up statements
025 WWUS73 KGRR 041946 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 346 PM EDT WED APR 4 2012 MIZ037>040-043>046-050>052-056>059-050400- /O.CON.KGRR.FZ.W.0005.120405T0600Z-120405T1300Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS 346 PM EDT WED APR 4 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... HAZARDOUS WEATHER... * TEMPERATURES FALLING BELOW FREEZING. IMPACTS... * DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ064>067-071>074-050400- /O.CON.KGRR.FR.Y.0003.120405T0600Z-120405T1300Z/ ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE... LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 346 PM EDT WED APR 4 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... HAZARDOUS WEATHER... * TEMPERATURES FALLING TO THE LOWER 30S. IMPACTS... * POTENTIAL DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ OSTUNO
578 WWUS73 KGRR 050210 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1010 PM EDT WED APR 4 2012 MIZ037>040-043>046-050>052-056>059-051015- /O.CON.KGRR.FZ.W.0005.120405T0600Z-120405T1300Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS 1010 PM EDT WED APR 4 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... HAZARDOUS WEATHER... * TEMPERATURES FALLING BELOW FREEZING DURING THE EARLY MORNING HOURS THURSDAY. IMPACTS... * DAMAGE TO TENDER VEGETATION POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ064>067-071>074-051015- /O.CON.KGRR.FR.Y.0003.120405T0600Z-120405T1300Z/ ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE... LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 1010 PM EDT WED APR 4 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... HAZARDOUS WEATHER... * TEMPERATURES FALLING INTO THE LOWER 30S AFTER 6 AM. IMPACTS... * POTENTIAL DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
818 WWUS73 KGRR 050715 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 315 AM EDT THU APR 5 2012 MIZ037>040-043>046-050>052-056>059-051300- /O.CON.KGRR.FZ.W.0005.000000T0000Z-120405T1300Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS 315 AM EDT THU APR 5 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... HAZARDOUS WEATHER... * TEMPERATURES FALLING BELOW FREEZING DURING THE EARLY MORNING TODAY. IMPACTS... * DAMAGE TO TENDER VEGETATION POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ064>067-071>074-051300- /O.CON.KGRR.FR.Y.0003.000000T0000Z-120405T1300Z/ ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE... LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 315 AM EDT THU APR 5 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... HAZARDOUS WEATHER... * TEMPERATURES FALLING INTO THE LOWER 30S AFTER 6 AM. IMPACTS... * POTENTIAL DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
596 WWUS73 KGRR 051308 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 908 AM EDT THU APR 5 2012 MIZ037>040-043>046-050>052-056>059-051415- /O.EXP.KGRR.FZ.W.0005.000000T0000Z-120405T1300Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS 908 AM EDT THU APR 5 2012 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES ARE ABOVE FREEZING AND THE FREEZE WARNING IS NO LONGER IN EFFECT. && $$ MIZ064>067-071>074-051415- /O.EXP.KGRR.FR.Y.0003.000000T0000Z-120405T1300Z/ ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE... LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 908 AM EDT THU APR 5 2012 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES ARE ABOVE FREEZING AND THE FROST ADVISORY IS NO LONGER IN EFFECT. && $$ OSTUNO
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this frost advisory went out at Apr 4, 7:30 AM EDT, 4 hours 8 minutes earlier.
Area forecast discussion, Apr 4, 7:30 AM EDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 730 AM EDT WED APR 4 2012 .SYNOPSIS... ISSUED AT 430 AM EDT WED APR 4 2012 HIGH PRESSURE WILL BUILD IN FOR THE REST OF THE WEEK BRINGING FAIR WEATHER AND FROSTY OVERNIGHT TEMPERATURES. THE NEXT CHANCE FOR RAIN WILL NOT COME UNTIL SATURDAY NIGHT WITH VERY COOL WEATHER TO FOLLOW FOR NEXT WEEK. && .SHORT TERM...(TODAY THROUGH THURSDAY AFTERNOON) ISSUED AT 430 AM EDT WED APR 4 2012 A SFC HIGH PRESSURE RIDGE BUILDING IN FROM THE NW WILL BRING MOSTLY CLEAR SKIES TODAY THROUGH THURSDAY. MAX TEMPS TODAY WILL REACH THE 55 TO 60 DEGREE MARK WITH LOTS OF SUN AND IN SPITE OF NORTHERLY FLOW COOL AIR ADVECTION. CLEAR SKIES AND DIMINISHING WINDS WILL SET THE STAGE FOR A SEASONABLY COOL NIGHT. IT WILL BE A LITTLE COOLER THURSDAY WITH MAX TEMPS REACHING THE LOW TO MID 50S AFTER A CHILLY START TO THE DAY. PATCHY FROST SHOULD DEVELOP DURING THE EARLY MORNING HOURS THURSDAY ACROSS PORTIONS OF OUR FCST AREA. HOWEVER THE COLDER NIGHT WITH POTENTIAL FOR A HARD FREEZE/SIGNIFICANT IMPACTS TO AGRICULTURAL INTERESTS ACROSS PORTIONS OF OUR FCST AREA WILL NOT COME UNTIL THURSDAY NIGHT AS WINDS GO CALM AND THE HIGH BUILDS FURTHER SOUTH OVER UPPER MI. .LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY) ISSUED AT 430 AM EDT WED APR 4 2012 OUR MAIN FOCUS ON THE CHANCE FOR SNOW EARLY NEXT WEEK AND THE LIKELY FREEZES EXPECTED FRI AND SAT MORNING THEN AGAIN MON NIGHT AND TUE NIGHT. THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT BUT THE INSTABILITY IS MARGINAL. THE OVERALL UPPER AIR PATTERN HAS UNDERGONE A MAJOR CHANGE OVER THE PAST WEEK. LOOPING THE 500 MB HEIGHT ANOMALIES FOR THE PAST MONTH (CPC BRIEFING PAGE) THE LARGE POSITIVE HEIGHT ANOMALIES OVER THE EASTERN UNITED STATES HAVE RETROGRADED AND WEEKEND SINCE THE 25TH OF MARCH. IN PLACE OF THAT IS A DEVELOPING AREA OF NEGATIVE ANOMALIES ALSO RETROGRADING JUST OFF THE EAST COAST. MORE SIGNIFICANT THAN THAT TO OUR WEATHER IS THE HUGE POSITIVE ANOMALIES DEVELOPING NEAR SOUTHERN GREENLAND INTO EXTREME EASTERN EUROPE. THOSE TO ARE RETROGRADING. THAT TELLS ME THE LONGWAVE TROUGH IS ALSO RETROGRADING. THAT IN TURN MEANS OVERALL IT WILL GET COLDER HERE RELATIVE TO NORMAL. THAT FORECAST ALSO FITS THE MJO FORECAST WHICH SHOWS THE MJO CONVECTION WAVE MOVING INTO QUAD 8. THAT WOULD RESULT IN COLDER THAN NORMAL WEATHER OVER THE EASTERN HALF OF THE UNITED STATES NEXT WEEK (WHEN THE MJO SHOULD REACH QUAD 8... CURRENTLY IT IS IN QUAD 7). THUS BASED ON THIS THAT IDEA THE TREND FOR BOTH THE ECMWF AND GFS IS TO BRING A NEARLY CLOSED UPPER LOW FEATURE ACROSS THE GREAT LAKES IN THE MONDAY/TUESDAY TIME FRAME. WITH THE UPPER JET SOUTH OF HERE ON BOTH MODELS AND GIVEN THE OVERALL TREND SUGGESTED FROM THE ABOVE ARGUMENT... I BELIEVE IF ANYTHING IT WILL BE COLDER NEXT WEEK THAN OUR CURRENT FORECAST SUGGESTS (TERMS OF HIGH TEMP MOSTLY). ALSO IT WILL BE COLD AND UNSTABLE ENOUGH FOR CONVECTIVE SHOWERS MONDAY INTO TUESDAY. WHICH GIVEN THE 850 MB TEMPERATURES WILL BE NEAR -5C... CYCLONIC LOW LEVEL FLOW AND 90 TO 95 PCT RH IN THE 850 TO 700 LAYER IT WOULD SUGGEST MEAN SOME MIXED RAIN/SNOW SHOWERS. SO I INCREASED POP ABOUT 5 - 10 PCT MON-TUE TO ACCOMMODATE THIS. IF THE PATTERN ACTUALLY TURNS OUT THAT WAY I WOULD HAVE LIKELY POP MON AND TUESDAY. I KEPT THE WORDING OF MIXED RAIN AND SNOW SHOWERS TOO. AS FOR THE FREEZE POTENTIAL FRI AND SATURDAY MORNING... SEEMS LIKE A NEAR CERTAINTY GIVEN THE HIGH WILL BE OVER MICHIGAN THAN AND THE SURFACE WINDS WILL BE LIGHT. SURFACE DEW POINT SHOULD BE IN THE 20S SO WITH CLEAR SKIES AND LIGHT WINDS TEMPERATURES SHOULD HAVE LITTLE PROBLEM FALLING TO NEAR FREEZING SOUTHERN SECTIONS AND MID 20S NORTH. LEOTA SHOULD GET INTO THE TEENS FRIDAY MORNING (AND ANY OTHER LOCAL COLD SPOTS UP NORTH). THE CONVECTION ISSUE FOR SATURDAY NIGHT INTO SUNDAY MORNING IS THAT THE WARM AIR IS LARGELY OCCULDED OUT BEFORE IT COMES THROUGH SOUTHWEST MICHIGAN. THUS THE INSTABILTY IS MARGINAL AT BEST. EVEN THE TQ INDEX BARELY GETS TO 15C (LOWER LIMIT FOR THUNDERSTORMS). ON THE OTHER HAND THESE IS AN IMPRESSIVE LOOKING CLOSED UPPER LOW DIGGING INTO THE EAST COAST TROUGH. SO THIS WILL HAVE TO BE WATCHED BUT THAT IT COMES THROUGH AFTER MIDNIGHT SHOULD LIMIT THE STORMS EVEN SO. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 730 EDT WED APR 4 2012 BUILDING CANADIAN HIGH PRESSURE WILL CONTINUE TO BRING IN DRY AIR AND STABLE CONDTIONS THROUGH THURSDAY. NEARLY CLEAR SKIES WILL CONTINUE THROUGH THEN. && .MARINE... ISSUED AT 430 AM EDT WED APR 4 2012 FAIRLY MINIMAL WIND/WAVE ACTION ANTICIPATED MID TO LATE WEEK AS HIGH PRESSURE BUILDS IN. && .HYDROLOGY... ISSUED AT 430 AM EDT WED APR 4 2012 NO HYDRO ISSUES ANTICIPATED DUE TO DRY WX TODAY THROUGH SATURDAY. A COLD FRONT MAY BRING SCATTERED SHOWERS SATURDAY NIGHT. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...LAURENS SHORT TERM...LAURENS LONG TERM....WDM AVIATION...WDM HYDROLOGY...LAURENS MARINE...LAURENS
Hazardous weather outlook, Apr 4, 4:53 AM EDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 453 AM EDT WED APR 4 2012 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 050900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 453 AM EDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT FROST IS EXPECTED NEAR AND SOUTH OF ROUTE 20 WHILE A FREEZE IS EXPECTED NEAR AND NORTH OF ROUTE 20. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HARD FREEZE IS POSSIBLE NEAR AND NORTH OF ROUTE 20 EARLY FRIDAY MORNING. A FREEZE IS POSSIBLE ROUTE 20 SATURDAY MORNING. ELSEWHERE EXPECT FROST FRIDAY AND SATURDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY MORNING BUT AT THIS POINT THESE DO NOT LOOK LIKE THEY WELL BE SEVERE STORMS. FREEZING TEMPERATURES ARE POSSIBLE MONDAY NIGHT AND TUESDAY NIGHT. SOME SNOW SHOWERS ARE POSSIBLE TOO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. WDM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 11:38 AM EDT | Freeze Warning | GRR | Clare, Clinton, Gratiot, Ionia, Isabella, Kent and 9 more | 21 hr |
Nearby
Frost Advisories in Michigan, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.